# SDR SWAA2022060213254

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 50,073 hours, 26,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW (BOTH SIDES) CABIN LIGHTS NOT WORKING SMALL FLUORESCENT TUBES AT THE EMERGENCY EXIT DOORS / [01] OK TO CONTINUE PER MEL 33-2-03 SP1 B;[02] REPLACED THE LIGHT ASSEMBLY FUSE FOR THE L/H SIDE AND RE-LAMPED THE R/H SIDE PER AMM 33-21-00. OPS CHECKS NORMAL. MEL CLEARED.
